# SDR R61A201406230789

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NLG STEERING MANIFOLD MOUNTING BRACKET IS CRACKED.  MX R & R NLG STEERING MANIFOLD MOUNTING BRACKET IAW SRM 51-40-02, 51-43-03 RESTORED TOP COAT AND REPLACEMENT FASTENERS IAW SRM 51-23-06, PN 170-10788-401 SUPPORT.
